Levaquin and Knee pain - from FDA reports
There is no Knee pain reported by people who take Levaquin yet. This review analyzes which people have Knee pain with Levaquin. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 29, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Knee pain when taking Levaquin?
Levaquin has active ingredients of levofloxacin. It is often used in sinusitis. (latest outcomes from Levaquin 40,201 users)
Knee pain has been reported by people with high blood cholesterol, attention deficit hyperactivity disorder, insomnia, allergies, gastroesophageal reflux disease (latest reports from 556 Knee pain patients).
Browse all side effects of Levaquina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Knee painKnee pain
Could your condition cause Knee painKnee pain
What would happen?
Can you answer these questions?
You may be interested in these reviews
Hello, I found this group while researching side effects of Levaquin. I started taking Levaquin and Cipro in 1999-2010. It wasn't until 2014 when I realized several issues I'd been dealing with were from taking these medications, who would have known or considered these meds to be the root ...
I had a left vestibular schwannoma removed last September. I took levaquin and cipro back in 2008. I have also developed small fiber neuropathy that has led to a lot pain and life changes. Hoping to find others to talk to.
I took generic Flomax for about a week and experienced muscle aches and a headache or two, but not much of a problem until I learned that one of the side effects is dizziness and another one is fainting. So I stopped taking it. Now my MD has put me on Levaquin (generic) for the next three ...